MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 8900
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.This comet pressure guidewire was selected for preparation; however, when removing the device from its box the shaft broke.The procedure was completed with another of the same device.
 
Event or Problem Description
It was reported that a shaft break occurred.This comet pressure guidewire was selected for preparation; however, when removing the device from its box the shaft broke.The procedure was completed with another of the same device.It was further reported that the break occurred at the proximal portion of the wire, close to the connection with the bluetooth hub.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9811808
Report Number2134265-2020-02418
Device Sequence Number16923890
Product Code DXO
UDI-Device Identifier08714729904397
UDI-Public08714729904397
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number8900
Device Catalogue Number8900
Device Lot Number0025088136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/13/2020
Patient Sequence Number1